Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Feeling thirsty and pain in the abdomen, diarrhea and vomiting after a stomach infection. Tingling in the hands and feet. Why?

Hi our family has all gone through stomach flu. My daughter age 19 seems to be affected the hardest. She is extremely thirsty and has bad sharp pains in her abdomin she has had no rest from vomiting and diarrhea since 12 pm it is now 10 pm. She says her hands and feet are tingling . Not sure what to do as I can not keep any fluids down her
Thanks tanja
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi--while this could just be a stomach virus, she may have an actual bacterial intestinal infection. If this were just diarrhea, I'd suggest the BRAT diet--bananas, rice, applesauce, and toast--and plenty of fluids, but if she's having the bazooka effect--coming out both ends--she's going to get dehydrated very quickly. Unless she can hold down clear liquids she'll need to get to the emergency room for possible intravenous hydration
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor